National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 281660

Case Details

VAERS ID: 281660 (history)  
Age: 17.0  
Gender: Female  
Location: California  
Vaccinated:2007-05-15
Onset:2007-05-15
   Days after vaccination:0
Submitted: 2007-06-11
   Days after onset:27
Entered: 2007-06-14
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0181U / 0 UN / IM
TDAP: TDAP (ADACEL) / SANOFI PASTEUR - / - UN / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Loss of consciousness, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: ZYRTEC, VITAMINS
Current Illness:
Preexisting Conditions: Drug hypersensitivity to Benzaclin; underwent ear irrigation during visit.
Diagnostic Lab Data:
CDC Split Type: 200702108

Write-up: This information was received from manufacturer on 07 June 2007 under the manufacturer number WAES0705USA03292. "Information has been received from a physician, concerning a 17 year old female patient, with a drug hypersensitivity to clindamycin/benzylperoxide (BENZACLIN), who on 15-MAY-2007 was vaccinated with Gardasil (Lot #656371/0181U). Concomitant therapy involved an ear irrigation at the visit, and also included ADACEL, cetirizine hydrochloride (ZYRTEC) and vitamins (unspecified medications, over the counter). The physician reported that the patient "Seemed fine" immediately after the vaccine was administered, but 5 to 10 minutes later when she was checking out, the patient "fainted and almost hit her head on the counter;" she was unconscious for a few seconds. The patient was taken to the emergency room for evaluation and was released and considered to be recovered on the same day, 15-MAY-2007. The physician considered the event of "fainted and almost hit her head on the counter," to be disabling/incapacitating, and an other important medical event. Additional information has been requested."


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=281660


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166